Per citar aquest document: http://ddd.uab.cat/record/150429
Scopus: 3 cites, Web of Science: 3 cites,
Limit cycles bifurcation from isochronous surfaces of revolution in R^3
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2011
Resum: In this paper we study the number of limit cycles bifurcating from isochronous surfaces of revolution contained in R3, when we consider polynomial perturbations of arbitrary degree. The method for studying these limit cycles is based in the averaging theory and in the properties of Chebyshev systems. We present a new result on averaging theory and generalitzations of some classical Chebyshev systems which allow us to obtain the main results.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Limit cycle ; Periodic orbit ; Isochronous set ; Averaging method
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 381 (2011) , p. 414-426, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2011.04.009


17 p, 354.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-04-28



   Favorit i Compartir